# SDR USAA2010062491267

- Difficulty date: June 14, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546554
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 CORROSION ON FUSELAGE FRAME AT BS 847 BETWEEN S26R TO S27R.  REPAIRED FUSELAGE FRAME AT BS 847 BETWEEN S26R TO S27R IAW B737 SRM 53-00-07 REPAIR 3.
